Hello, you had mentioned that you consumed Vyvanse 40 ml by mistake; apparently it was prescribed for your son who had ADHD. The common side effects which you come across are as follows: discomfort, dizziness, mild agitation, nausea, dry mouth, jaw-clenching/grinding, anxiety, diarrhea, vomiting, headache, inability to sleep, increased sweating, irritability, unpleasant taste, upper abdominal pain, cold feet or hands, rapid heart beat and severe side effects include: muscle weakness or tiredness, anaphylaxis, shortness of breath, fever, fainting, severe chest pain, blurred vision, cardiac dysrhythmias, hallucinations, muscle tremors, fast heart beat, increase in B.P. The usual dosage is one capsule per day. Misuse or abuse may cause serious heart and blood pressure problems. If you are using this drug, you may become dependent and may have withdrawal symptoms, when once you stop this drug. But in your case you had consumed 40 mg capsule and in case if you come across or notice any of the common or severe side effects, you better get in touch with your doctor or get medical help right away or if you have any allergic symptoms, get in touch with your physician.